# SDR UIEA2018120302762

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,204 hours, 10,557 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 93116429
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DIDN'T START. REMOVED AND REPLACED APU IGNITION EXCITER IAW AMM 49-41-03. OPS CHECK GOOD.
